# SDR CA190715002

- Difficulty date: June 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FERRY FLIGHT ENGINE EXPERIENCED SURGE ALONG WITH VIBRATION AT FL 380. PILOT DIVERTED THE AIRCRAFT AND LANDED UNEVENTFULLY. (TC# 20190715002)
